# SDR ASAA2017071321387

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,021 hours, 11,241 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START MESSAGE SINGLE FMC OPERATION ILLUMINATED IN MCDU DISPLAY. FIRST OFFICERS MAP DISPLAY SHOWED MAP AND VTK FLAGS. ACFT GROUNDED.  ACCOMPLISHED BITE CHECKED IAW FIM 34-61, TASK 801,  NO FAULTS FOUND. ACCOMPLISHED FIM 34-61, TASK 836, FMC OPERATED NORMALLY, NO MESSAGE AND VTK FLAGS. NO HISTORY PAST 30 DAYS. ACFT OK FOR SERVICE.
